Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Top 10 Search Results for "Carbamazepine"

reset

Carbamazepine

Carbamazepine

I keep getting double vision, loss of balance, dizziness and occasional vomiting from taking carbamazepine. I'm taking 300mg twice a day wich has been reduced from 400mg twice a day because I was having such bad problems with it. Does anyone else have these problems and could anyone suggest anything to stop these adverse effects of the medication??

A MyEpilepsyTeam Member said:

Ive been on Carbamazepine for 7 years and Ive never had a bad reaction to it. I was born with double vision and have needed glasses my whole life so maybe thats why I dont notice a difference? haha.

posted over 4 years ago

Carbamazepine

Carbamazepine

started carbamazepine today and looking info on then started them on top of my elimpm

A MyEpilepsyTeam Member said:

Hi all I was on carbemazapine 1985 for about 20 years I had the odd gran Mal but then my seizures began to change in frequency & type my body didn't respond to it any more so then began 22 years of… read more

posted over 1 year ago

Carbamazepine

Carbamazepine

How does this medication effect your sleep?

A MyEpilepsyTeam Member said:

I have always slept alright too with carbamazepine.

posted almost 4 years ago

Trileptal And Lamictal

Trileptal And Lamictal

My almost 18 year old son has had seizures since he was 6 years old. He’s been taking Trileptal and Lamictal. He has had two grand mal seizures in the last month. His doctor slowly increased his lamicatal to 175 mg twice a day. He has been throwing up every day after his morning dose. It happens two hours after taking his medication and last for two or more hours. His neurologist doesn’t think it’s from his medication. She said from his blood work it shows he metabolises his medication… read more

A MyEpilepsyTeam Member said:

Thank you for the positive response

posted 5 months ago

Waking Up Feeling Foggy And Unable To Walk Properly

Waking Up Feeling Foggy And Unable To Walk Properly

I have been noticing for a while that when I first wake up after sleeping I feel foggy but not dizzy, and when I try to walk I can't walk straight I stumble . But that only lasts for a few mins and then I'm fine. Has anyone ever had that feeling when waking up? Do you think it Could it be medication that causes that?

A MyEpilepsyTeam Member said:

Yes I agree with Terry

posted 9 months ago

Carbamezapine & Nytol

Carbamezapine & Nytol

Has anyone ever taken Nytol with carbamazepine?? Any side effects etc ? I need a good night sleep but my doctor won't give me anything

A MyEpilepsyTeam Member said:

i briefly used Nytol and i got dizzy. i do a couple of thinks to fall asleep. one is meditation. i just close my eyes and deep breath for a couple of minutes. another is wine or tea. home made wine or… read more

posted over 5 years ago

Tegretol Has Increased My Libido By 300%

Tegretol Has Increased My Libido By 300%

I was added Tegretol in February. Since seizures have declined but my sex drive has increased from once or twice a week to 3 or 4 times a day. Anyone else taking Tegretol have this happen?

A MyEpilepsyTeam Member said:

They can also cause ED that is one of the side effects.

posted almost 4 years ago

Did You Experience More Sensitivity To Sun Whilst On Carbamazepine?

Did You Experience More Sensitivity To Sun Whilst On Carbamazepine?

A MyEpilepsyTeam Member said:

My skin tans quite quickly and I'm on tegretol since I was 17. I'm now 39 and my eyes are very sensitive to the sunlight and I now wear glasses that shade automatically in the sun and even when the… read more

posted almost 4 years ago

Anyone Have A Rash While Taking Carbamazepine?

Anyone Have A Rash While Taking Carbamazepine?

My rash has overwhelmed my body and it is super itchy. I feel like I have chicken pox. My doctor told me to just deal with it the first time when it was small. But now its my entire body. I am confused on what to do. Anyone have any advice?

A MyEpilepsyTeam Member said:

@A MyEpilepsyTeam Member:. Thanks for the definition. I learned something new.

posted over 2 years ago